MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV HIGH FLOW INFUSION LINE FOR 20, 23, 25 & 27G CANNULA SYSTEM

DUTCH OPTHALMIC RESEARCH CENTER BV HIGH FLOW INFUSION LINE FOR 20, 23, 25 & 27G CANNULA SYSTEM
Catalog Number 1279.HF
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Irrigation tube there is a lint/dirt and cause infection, hence concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4).).Details of this activity were discussed with cdrh office of compliance (b)(6) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A report from (b)(6) has been received.The following has been reported: lint at the high infusion line - see film usb stick.All information has been disclosed.

Brand Name
HIGH FLOW INFUSION LINE FOR 20, 23, 25 & 27G CANNULA SYSTEM
Common Device Name
HIGH FLOW INFUSION LINE FOR 20, 23, 25 & 27G CANNULA SYSTEM
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7431563
Report Number1222074-2018-00074
Device Sequence Number18860075
Product Code KYG
UDI-Device Identifier08717872021287
UDI-Public08717872021287
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1279.HF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2015
Initial Report FDA Received Date04/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1